# SDR IXXA11SMN075S

- Difficulty date: June 3, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 615 L36
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR AT SMALL DRAIN DOUBLER FWD LOWER CENTER FUSELAGE FORWARD OF CENTER EQUIP DOOR AT STA FS 615 LONGERON 36.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED REPAIR EXISTING REPAIR.  FABRICATED REPAIR DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 53-2-1, FIG 7, TR 53-203 SHEETS 13/14/23/24, SRM 51-1-20D, SRM 53-4-1 FIG 15 ITEM "A",  DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, AND SRM 51-3-1.
